# SDR C2XA09RI144

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N13550
- Make and model: Emb EMB-145LR
- Aircraft serial: 145575
- Aircraft time: 17,963 hours, 13,635 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2573 - EWR - FLIGHT CREW REPORTED RUBBER SMELL AROUND COCKPIT AREA.  EWR MX RAN PACKS FOR SEVERAL MINUTES AND COULD NOT DUPLICATE RUBBER SMELL.  ACFT WAS APPROVED TO RETURN TO SERVICE.
